Alert archive / Wisconsin / Gale Watches in 2012

Gale Watch 5, NWS Milwaukee, WI

April 19, 2012

NWS Milwaukee, WI issued this gale watch at Apr 19, 2012, 4:14 AM CDT. It took effect at Apr 20, 2012, 1:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 19, 2012, 4:14 AM CDT (09:14 UTC)
In effect from
Apr 20, 2012, 1:00 AM CDT
Expired
Apr 19, 2012, 4:01 PM CDT
In force
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

299 
WHUS73 KMKX 190914
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
414 AM CDT THU APR 19 2012

...NORTH GALES POSSIBLE LATER TONIGHT AND FRIDAY...

.NORTHEAST WINDS WILL INCREASE AS LOW PRESSURE MOVES ACROSS NORTHERN
ILLINOIS TONIGHT. AS THE LOW MOVES OFF TO THE EAST FRIDAY...STRONG
NORTH WINDS WILL CONTINUE. 

LMZ643-191715-
/O.NEW.KMKX.GL.A.0005.120420T0600Z-120420T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
414 AM CDT THU APR 19 2012

...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
AFTERNOON. 

* WINDS: NORTH WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS EVENING
  THEN TO 30 KNOTS WITH GUSTS TO 35 KNOTS POSSIBLE LATE TONIGHT
  AND FRIDAY.

* WAVES: WILL INCREASE TO 3 TO 6 FEET LATE TONIGHT AND 4 TO 7
  FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LMZ644>646-191715-
/O.NEW.KMKX.GL.A.0005.120420T0900Z-120420T2100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
414 AM CDT THU APR 19 2012

...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
AFTERNOON. 

* WINDS: NORTH WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS EVENING
  THEN TO 30 KNOTS WITH GUSTS TO 35 KNOTS POSSIBLE LATE TONIGHT
  AND FRIDAY.

* WAVES: WILL INCREASE TO 3 TO 6 FEET LATE TONIGHT AND 4 TO 7
  FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
2 follow-up statements
346 
WHUS73 KMKX 191453
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
953 AM CDT THU APR 19 2012

...NORTH GALES POSSIBLE LATER TONIGHT AND FRIDAY...

.NORTHEAST WINDS WILL INCREASE AS LOW PRESSURE MOVES ACROSS
NORTHERN ILLINOIS TONIGHT. AS THE LOW MOVES OFF TO THE EAST
FRIDAY...STRONG NORTH WINDS WILL CONTINUE.

LMZ643-192300-
/O.CON.KMKX.GL.A.0005.120420T0600Z-120420T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
953 AM CDT THU APR 19 2012

...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
AFTERNOON. 

* WINDS: NORTH WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS 
  EVENING THEN TO 30 KNOTS WITH GUSTS TO 35 KNOTS POSSIBLE LATE 
  TONIGHT AND FRIDAY. 

* WAVES: WILL INCREASE TO 3 TO 6 FEET LATE TONIGHT AND 4 TO 7 
  FEET ON FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LMZ644>646-192300-
/O.CON.KMKX.GL.A.0005.120420T0900Z-120420T2100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
953 AM CDT THU APR 19 2012

...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
AFTERNOON. 

* WINDS: NORTH WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS 
  EVENING THEN TO 30 KNOTS WITH GUSTS TO 35 KNOTS POSSIBLE LATE 
  TONIGHT AND FRIDAY. 

* WAVES: WILL INCREASE TO 3 TO 6 FEET LATE TONIGHT AND 4 TO 7 
  FEET ON FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
071 
WHUS73 KMKX 192101
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 PM CDT THU APR 19 2012

...NORTH GALES EXPECTED LATER TONIGHT AND FRIDAY...

.GUSTY NORTHEAST WINDS ARE POSSIBLE INTO TONIGHT...MAINLY NORTH OF
WIND POINT...ALONG WITH HIGHER WINDS DUE TO THE PERSISTENT WINDS.
A TIGHTENING PRESSURE GRADIENT ON THE BACK SIDE OF DEPARTING LOW
PRESSURE WILL THEN RESULT IN GALE FORCE GUSTS LATE TONIGHT AND
FRIDAY ACROSS THE AREA. HIGH WAVES ARE EXPECTED THROUGH THE DAY
TOMORROW.

LMZ644-645-200515-
/O.NEW.KMKX.SC.Y.0036.120419T2101Z-120420T0900Z/
/O.UPG.KMKX.GL.A.0005.120420T0900Z-120420T2100Z/
/O.NEW.KMKX.GL.W.0010.120420T0900Z-120421T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
401 PM CDT THU APR 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT FRIDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 4 AM CDT FRIDAY. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WINDS: NORTHEAST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  BACKING NORTH 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS LATE
  TONIGHT AND FRIDAY.

* WAVES: 3 TO 5 INCREASING TO 4 TO 6 FEET TONIGHT...AND THEN 6 TO
  8 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-200515-
/O.UPG.KMKX.GL.A.0005.120420T0600Z-120420T2100Z/
/O.NEW.KMKX.GL.W.0010.120420T0900Z-120421T0000Z/
/O.NEW.KMKX.SC.Y.0036.120419T2101Z-120420T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
401 PM CDT THU APR 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT FRIDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 4 AM CDT FRIDAY. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WINDS: NORTHEAST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  BACKING NORTH 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS LATE
  TONIGHT AND FRIDAY.

* WAVES: 3 TO 5 INCREASING TO 4 TO 6 FEET TONIGHT...AND THEN 6 TO
  8 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ646-200515-
/O.UPG.KMKX.GL.A.0005.120420T0900Z-120420T2100Z/
/O.NEW.KMKX.GL.W.0010.120420T0900Z-120421T0000Z/
WIND POINT WI TO WINTHROP HARBOR IL-
401 PM CDT THU APR 19 2012

...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT FRIDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTHEAST AT 5 TO 15 KNOTS BACKING NORTH 15 TO 25 KNOTS
  WITH GUSTS TO 35 KNOTS LATE TONIGHT AND FRIDAY.

* WAVES: 2 TO 4 INCREASING TO 5 TO 7 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Apr 19, 3:30 AM CDT, 44 minutes earlier.

Area forecast discussion, Apr 19, 3:30 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CDT THU APR 19 2012

.SHORT TERM...

TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM

A STALLED FRONT WAS BRINGING SCATTERED SHOWERS/ISOLATED
THUNDERSTORMS JUST SOUTH OF THE ILLINOIS BORDER EARLY THIS MORNING.

MAIN PLAYER WILL BE A STRENGTHENING UPPER JET ACROSS LAKE SUPERIOR
AND SOUTHEAST ONTARIO THAT INCREASES FROM 75 TO 125 KNOTS BY EARLY
TONIGHT.  THE RIGHT ENTRANCE REGION OF THIS JET INCREASES THE UPPER
DIVERGENCE OVER NORTHERN AND CENTRAL WISCONSIN THIS AFTERNOON.  IN
RESPONSE A 60 KNOT 700 MB JET DEVELOPS OVER SOUTHWEST WISCONSIN BY
00Z THIS EVENING AND A 55 KNOT 850 MB JET PUSHES INTO FAR SOUTHEAST
WISCONSIN THIS EVENING.  THIS RESULTS IN STRONG 700 MB UPWARD MOTION
0F 15 U/BAR/SEC ACROSS MUCH OF THE FORECAST AREA BY 00Z THAT PUSHES
INTO NORTHEAST AND EAST CENTRAL WISCONSIN BY MIDNIGHT.

VERY IMPRESSIVE SLANTED FRONTOGENESIS ACROSS WISCONSIN WITH A
MAXIMUM AT 850 MB OVER THE SOUTH AND 700 MB OVER CENTRAL AND AT
400MB OVER NORTHERN WISCONSIN.  MODERATE Q VECTOR CONVERGENCE.

ONE PROBLEM IS THAT THIS SYSTEM IS RATHER QUICK AND NEVER REALLY
DEEPENS A STRONG 850 TO 700 MB LOW OR EVEN A STRONG SURFACE LOW.
THE SURFACE LOW TRACKS ACROSS NORTHERN ILLINOIS TO SOUTHERN
WISCONSIN WITH THE 850 MB LOW ACROSS FAR SOUTH CENTRAL AND SOUTHEAST
WISCONSIN WITH THE 700 MB LOW ACROSS CENTRAL WISCONSIN.  ALSO THE
500 MB TROUGH AND PVA IS NOT TOO STRONG EITHER.

TEMPERATURES WILL BE CRITICAL AND NAM SOUNDINGS SHOW THAT THE BULK
OF THE PRECIPITATION WILL OCCUR AS RAIN...WITH DYNAMIC COOLING MORE
TOWARD THE TAIL END OF THE PRECIPITATION MAINLY OVER THE NORTHWEST
HALF OF THE FORECAST AREA.

SOME CHANGEOVER TO SNOW POSSIBLE WITH MAINLY MINOR ACCUMULATIONS
OVER THE FAR NORTH OF THE FORECAST AREA...ESPECIALLY NORTH OF A
DELLS TO BERLIN LINE...BUT NO HEADLINES ARE ANTICIPATED.

FRIDAY...FORECAST CONFIDENCE IS MEDIUM.

BLUSTERY NORTH WINDS WILL USHER COOLER AIR INTO SOUTHERN WI ON
FRIDAY. IN ADDITION TO THE WIND...IT WILL BE CLOUDY WITH SCATTERED
LINGERING LIGHT RAIN SHOWERS THAT WILL TAPER OFF THROUGH THE
AFTERNOON. IT WILL NOT BE A PLEASANT DAY...WITH HIGHS RANGING FROM
AROUND 40 NEAR THE LAKE TO AROUND 50 TOWARD SOUTHWEST WI.

WEAK DEFORMATION ON THE BACK SIDE OF THE DEPARTING SURFACE
LOW...ALONG WITH THE RIGHT ENTRANCE REGION OF THE UPPER JET AND
VORTICITY ADVECTION WILL BE THE CONTRIBUTING FACTORS TO THE
LINGERING PRECIP FRIDAY MORNING. MODELS ARE NOW IN GENERAL AGREEMENT
OF MOVING IT SOUTHEAST OF WI SHORTLY AFTER NOON.

.FRIDAY NIGHT THROUGH SUNDAY...FORECAST CONFIDENCES IS MEDIUM.

SURFACE HIGH PRESSURE SETTLING INTO THE UPPER MIDWEST WILL KEEP
SEASONABLY COOL WEATHER ACROSS SOUTHERN WI FOR THE WEEKEND. BRIEF
PERIOD OF CLEAR SKIES EXPECTED IN THE WAKE OF THE DEPARTING LOW
FRIDAY NIGHT AND SATURDAY. TEMPS EXPECTED TO DROP BELOW FREEZING
INLAND FROM THE LAKE FRI NIGHT WITH THE CLEAR SKIES AND LIGHT WINDS.
A LAKE BREEZE ON SAT WILL KEEP THAT AREA IN THE UPPER 40S...WITH LOW
TO MID 50S EXPECTED ELSEWHERE.

A SHORTWAVE APPROACHING MN AND WI IN THE 500MB NORTHWEST FLOW ON SAT
WILL BRING LIKELY CLOUDS AND A SLIGHT CHANCE FOR SHOWERS IN SOUTH
CENTRAL WI SAT NIGHT AND ACROSS MUCH OF THE FORECAST AREA ON SUN.
THE 500MB SHEARED CYCLONIC FLOW IS EXPECTED TO STALL OVER WESTERN OR
CENTRAL WI ON SUN AND WOULD BE THE FOCUS FOR THE SHOWER ACTIVITY.

.LONG TERM...

MONDAY THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM.

THE ECMWF SHOWS A DEEPER 500MB LOW OVER THE EASTERN U.S. THAN THE
GFS IN THE EXTENDED. THIS MEANS THE GFS IS QUICKER TO BRING IN WARM
AIR ADVECTION AND POSSIBLE THUNDERSTORM COMPLEXES TO SOUTHERN
WI...SO KEPT THE CHANCE FOR TSTORMS TUE NIGHT. THE ECMWF DELAYS THE
WAA UNTIL WED. HOWEVER...DID NOT KEEP THE MENTION OF POPS IN THIS
TIME PERIOD. THUNDERSTORMS SHOULD OCCUR IN ONE OF THE TWO TIME
PERIODS.

SOUTHERN WI GETS INTO THE WARM SECTOR BY WED NIGHT/THU AND THU HIGHS
FCST IN THE 70S. THE WARMEST AIR MAY BE DELAYED UNTIL NEXT WEEKEND
IF THE ECMWF PANS OUT...SO THERE IS UNCERTAINTY.

&&

.AVIATION/12Z TAFS/...

A FRONT WAS STALLED OVER NORTHERN ILLINOIS EARLY THIS MORNING. SOME
ISOLATED SHOWERS/THUNDERSTORMS POSSIBLE NEAR THE ILLINOIS BORDER.

EXPECT SOME PATCHY MIFG EARLY THIS MORNING WHICH COULD BRING SOME
RIVER VALLEY AND LOW AREAS BRIEF IFR/LIFR CONDITIONS WHERE SKIES ARE
CLEAR.  OTHERWISE EXPECT VFR CONDITIONS TO PREVAIL EARLY THIS
MORNING WITH DETERIORATING CONDITIONS DURING THE DAY AS LOW PRESSURE
DEVELOPS ALONG THE STALLED FRONT OVER THE IOWA/MISSOURI BORDER AREA
TODAY. CIGS WILL LIKELY DROP TO MVFR...POSSIBLY IFR BY EVENING. SOME
LOWER VSBYS LIKELY TOO AT TIMES WITH THE HEAVIER PRECIP.

TONIGHT EXPECT MAINLY IFR/LIFR CONDITIONS ACROSS WISCONSIN AS THE
LOW PRESSURE MOVES ACROSS NORTHERN ILLINOIS.

&&

.MARINE...

SMALL CRAFT CONDITIONS ARE EXPECTED BY TONIGHT DUE TO INCREASING
NORTHEAST TO NORTH WINDS AS LOW PRESSURE MOVES ACROSS NORTHERN
ILLINOIS AND SOUTHERN LAKE MICHIGAN.  GALE GUSTS ALSO POSSIBLE SO A
GALE WATCH HAS BEEN ISSUED.  STRONG NORTH WINDS WILL PERSIST INTO
FRIDAY WITH HIGH WAVES.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON FOR
     LMZ644>646.

     GALE WATCH FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON FOR LMZ643.

&&

TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
FRIDAY THROUGH WEDNESDAY...MRC
Hazardous weather outlook, Apr 18, 9:36 PM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
936 PM CDT WED APR 18 2012

WIZ046-047-051-052-056>060-062>072-200245-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
936 PM CDT WED APR 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS NEAR THE ILLINOIS BORDER
THURSDAY AFTERNOON...AS LOW PRESSURE APPROACHES NORTHERN ILLINOIS.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY...AS
A WARM FRONT MOVES TOWARD AND THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-200245-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
936 PM CDT WED APR 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

BRISK NORTH TO NORTHEAST WINDS AND HIGH WAVES ARE LIKELY LATER
THURSDAY AFTERNOON THROUGH SATURDAY...AS LOW PRESSURE TRACKS TO THE
SOUTH OF WISCONSIN. A SMALL CRAFT ADVISORY MAY BE NEEDED DURING THIS
TIME.

REM
WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:01 PM CDTGale WarningMKX27 hr
Apr 19, 4:01 PM CDTSmall Craft AdvisoryMKX15 hr

Nearby

Gale Watches in Wisconsin, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.